On fragmentation approaches for distributed database design

Zhang Y. and Orlowska M.E. (1994) On fragmentation approaches for distributed database design. Information Sciences - Applications, 1 3: 117-132. doi:10.1016/1069-0115(94)90005-1

Author Zhang Y.
Orlowska M.E.
Title On fragmentation approaches for distributed database design
Journal name Information Sciences - Applications
ISSN 1069-0115
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1016/1069-0115(94)90005-1
Open Access Status Not yet assessed
Volume 1
Issue 3
Start page 117
End page 132
Total pages 16
Language eng
Subject 1706 Computer Science Applications
1802 Maori Law
2208 Electrical and Electronic Engineering
2600 Mathematics
Abstract In this paper, two-phase horizontal partitioning of distributed databases is addressed. First, primary horizontal fragmentation is carried out on each relation based on the predicate affinity matrix and the bond energy algorithm. This is an application of a vertical partitioning algorithm to the horizontal fragmentation problem. Second, the derived horizontal fragmentation is further performed by considering information related to the global relational database schema and its transactions. A necessary and sufficient condition for the correctness of derived fragmentations is also proved.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:45:09 EST by System User